# SDR IPXA2022021579014

- Difficulty date: January 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 22,414 hours, 13,833 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: NPN
- Part serial: NA
- Condition: Cracked
- Location: Frame40lowerhole
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FR 40 LOWER O/B RADIUS LEFT HAND SIDE BOTTOM HOLE HAS REJECTABLE CRACK INDICATIONS REPAIR BEFORE NEXT FLIGHT PER EO A300-5710-61305-F.REPAIRED PER FINAL EA 300-5710-27-A2801 AND UPS A300-5710-82753-A.
